# SDR DALA2015091105562

- Difficulty date: September 9, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 54,615 hours, 22,535 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 377
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD OF MAIN ELECTRICAL EQUIPMENT COMPARTMENT,  P34 PANEL, BS 377, LBL 24, STRAP CRACKED ON BOTTOM OF CABIN FLOORBEAM.  REPAIRED STRAP ON BOTTOM OF CABIN FLOORBEAM AT BS 377, LBL24 IAW SRM 53-10-51. VERIFIED MATERIAL TO BE 2024 T3 .040, A, TAG A38479.  STOP DRILLED CRACKS 2 PLCS, FAB PART 1 PLATE, TREATED, PRIMED AND INSTALLED IAW SRM 53-10-51, REPAIR 1, SECTION 41.
